I just accidentally ate three complex vitamin B that have expired for ten months. What's up?
Taking vitamin B that has expired for 10 months should not have much side effects. Don't worry about the symptoms of nausea after treatment. If there is no adverse reaction, it is recommended to go to the hospital in time.
According to your description, there should be no problem after just taking the compound vitamin B that has expired for 10 months. The expired drugs just have no therapeutic effect or the therapeutic effect is reduced and will not be poisoned. You can drink more water to promote excretion and eat more fresh fruits and vegetables.
Take three expired pills. In this case, it is recommended to drink more water to promote metabolism. Once in a while, it should not be a problem. In the future, pay attention to avoid such things. The drugs must be used within the validity period and do not eat again if they deteriorate. But once in a while, it should not be a big problem. Drink more water to promote metabolism